About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 381753, 11 pages
http://dx.doi.org/10.1155/2014/381753
Research Article

Analytical Solutions of a Space-Time Fractional Derivative of Groundwater Flow Equation

Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, P.O. Box 399, Bloemfontein, South Africa

Received 5 September 2013; Accepted 12 September 2013; Published 21 January 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Abdon Atangana and P. D. Vermeulen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and P. D. Vermeulen, “Analytical Solutions of a Space-Time Fractional Derivative of Groundwater Flow Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 381753, 11 pages, 2014. doi:10.1155/2014/381753